# SDR GTIA2018022002450

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 641 hours, 256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FLIGHT ATTENDANT FLASHLIGHT NOT TESTING. R&R AFT RT EMERGENCY FLIGHT ATTENDANT FLASHLIGHT IAW EMERGENCY EQUIPMENT LAYOUT DRAWINGS.
